Contact your GP if you experience: Unexpected symptoms after starting B12 supplementation, including persistent skin reactions, gastrointestinal disturbance, or mild allergic manifestations Neurological symptoms such as significant tingling, numbness, weakness, or balance problemsthese may indicate B12 deficiency paradoxically, or alternative neurological conditions requiring assessment Unexplained fatigue or malaise that develops or worsens despite supplementation Concerns about medication interactions , particularly if taking metformin, proton pump inhibitors, or other medications affecting B12 metabolism [2] [4] Seek emergency medical attention (call 999) if you develop signs of a severe allergic reaction following B12 injection, including facial swelling, difficulty breathing, or widespread urticaria
doi: 10.1111/liv.15759 28 ZvibelIAtiasDPhillipsAHalpernZOrenR
Dendritic cells in COVID-19 Immunopathogenesis: insights for a possible role in determining disease outcome
PloS one 7 , e42529, doi:10.1371/journal.pone.0042529 (2012)
Potential candidates may include individuals who: Experience chronic musculoskeletal discomfort Have tendon or ligament concerns Are recovering from injury Want to support active aging Are seeking non-surgical wellness options Desire a comprehensive recovery-focused strategy A thorough consultation is necessary to determine whether peptide therapy may be appropriate